# SDR ASAA2025091861023

- Difficulty date: September 18, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 41,816 hours, 13,174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light Sys
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 27 ABC EMERGENCY LIGHTING RANDOMLY ILLUMINATES DURING TAKEOFF AND LANDING. GROUNDED - YES. VERIFIED EMERGENCY LIGHTING OPS NORMAL AFTER SEVERAL CYCLES.
